# SDR FDEA201308081809

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,355 hours, 19,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE R1 DOOR INOPERATIVE.   FOUND R1 DOOR EMERGENCY EXIT LIGHT WIRE NR 1 NOT PROPERLY SEATED AT QUICK DISCONNECT, RESEATED WIRE IAW SMP.  R1 DOOR EMERGENCY EXIT LIGHT OPS CHECKED GOOD IAW MM 33-51-01-2.  ACFT OK FOR SERVICE.
